# SDR SWIA202504090008

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 25,858 hours, 16,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REWORK OF TWO TEMPORARY INSTALLED FASTENERS DUE TO LIGHTNING STRIKE DAMAGE LOCATED JUST AFT OF FUSELAGE FRAME FS11 AND ON STRG 24L WE HAVE FOUND AN OUT OF LIMIT CONDITION TO FUSELAGE SKIN, INTERNAL SKIN SPLICE STRAP AND STRG 24L SPLICE SECTION. THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR, FORM M-337 WILL BE REQUIRED. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
